Show simple item record

dc.contributor.authorMitchell, James D.
dc.contributor.authorPeresse, Yann
dc.contributor.authorQuick, Martyn
dc.date.accessioned2017-04-20T08:31:59Z
dc.date.available2017-04-20T08:31:59Z
dc.date.issued2006-07-18
dc.identifier.citationMitchell , J D , Peresse , Y & Quick , M 2006 , ' Generating sequences of functions, ' Quarterly Journal of Mathematics , vol. 58 , no. 1 , pp. 71-79 . https://doi.org/10.1093/qmath/hal011
dc.identifier.issn1464-3847
dc.identifier.otherPURE: 10298573
dc.identifier.otherPURE UUID: 977a62aa-d64a-44bf-9797-87e841b1ec24
dc.identifier.otherScopus: 34548390230
dc.identifier.urihttp://hdl.handle.net/2299/17973
dc.descriptionJ. D. Mitchell, Y. Peresse, and M. R. Quick, ;Generating sequences of functions', The Quarterly Journal of Mathematics, Vol. 58 (1): 71-79, July 2006, available online at doi: https://doi.org/10.1093/qmath/hal011. © 2006. Published by Oxford University Press.
dc.description.abstractWe consider the problem of obtaining an arbitrary countable collection of functions with specific properties as a composition of finitely many functions with the same property. The functions investigated are continuous, Baire-n, Lebesgue or Borel measurable, increasing, and differentiable functions on [0, 1], and increasing functions on ℕ.en
dc.format.extent9
dc.language.isoeng
dc.relation.ispartofQuarterly Journal of Mathematics
dc.subjectSEMIGROUPS
dc.subjectInfinite Combinatorics
dc.titleGenerating sequences of functions,en
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Physics, Astronomy and Mathematics
rioxxterms.versionofrecordhttps://doi.org/10.1093/qmath/hal011
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstypeclosedAccess


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record